# SDR SWAA2025063080933

- Difficulty date: June 12, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 72,409 hours, 43,032 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION PSX STRINGER CLIP STA 727B; S-6L HAS CRACKED<[01] REMOVED AND INSTALLED STR CLIP AT PAX CABIN STA 727B; S-6L IAW SRM 51-40-02 AND DWG NBR 146A1102;[02] CORRECTION ACTION ITEM 1 : DWG NBR 146A1102 REV. -;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.
